# SDR HEEA060663

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050031904
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAG INTERMITTENTLY PULLS THEN DROPS BACK DOWN.  BENCH CHECK UNIT.  FLAG INTERMITTENTLY PULLS THEN DROPS INTO VIEW UNTIL ROTOR ATTAINS A SPEED OF 22,000 RPM AND FLAG WILL PULL OUT OF VIEW.  THIS FLAG CIRCUIT FUNCTIONS PROPERLY.  UNIT BENCH CHECK GOOD.
